# SDR CA030813005

- Difficulty date: August 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 6,915 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: MS28893C6
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE LANDING GEAR HAD A SERIES OF 2 FAILURES WHERE THE 60 AMP BREAKER TRIPPED AS THE MLG WAS RETRACTING & WOULD NOT RESET THEREBY FORCING THE CREW TO LOWER THE GEAR WITH THE EMERGENCY SYS & RETURN TO BASE. THE FAILURE COULD NOT BE DUPLICATED WHEN THE GEAR WAS SWUNG BY MAINT. THE HYD DRIVE MOTOR WAS BENCH CHECKED OK & BREAKER REPLACED. A THIRD INCIDENT WHERE BREAKER TRIPPED WHILE THE A/C WAS STILL ON THE RAMP PROMPTED MAINT TO CARRY OUT A FULL 1000 HR SYS INSPECTION DURING WHICH THE THERMAL RELIEF VALVE WAS DISCOVERED TO OPEN AT RANDOM CAUSING THE HYD PUMP TO CYCLE RAPIDLY UNTIL CIRCUIT HEATED UP & THE BREAKER TRIPPED. IT WAS REPALCED WITH AN OVERHAULED VALVE AND THE A/C RETURNED TO SERVICE.
